|Servings Per Container|
|Amount Per Serving|
|Calories 0||Calories from Fat 0|
|% Daily Value*|
Active Ingredient (in Each 5ml) - Purpose: Ibuprofen 100 mg (NSAID)* - Fever Reducer/Pain Reliever. *Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Red No. 40, Glycerin, Microcrystalline Cellulose, Natural and Artificial Flavor, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.
Important: read all product information before using. Keep this box for important information. This product is intended for use in children ages 2 years - 11 years. Directions. This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided. Dosing cup to be used with Children's Advil suspension only. Do not use with other products. Dose lines account for product remaining in cup due to thickness of suspension. Dosing chart. Weight (lb): Under 24 lb age (yr):under 2 yr dose (tsp):ask a doctor. Weight (lb): 24-35 lb age (yr):2-3 yr dose (tsp):1 tsp. Weight (lb): 36-47 lb age (yr):4-5 yr dose (tsp):1 1/2 tsp. Weight (lb): 48-59 lb age (yr):6-8 yr dose (tsp):2 tsp. Weight (lb): 60-71 lb age (yr):9-10 yr dose (tsp):2 1/2 tsp. Weight (lb): 72-95 lb age (yr):11 yr dose (tsp):3 tsp. Other information. Each teaspoon contains: sodium 3mg. One dose lasts 6-8 hours. Store at 20-25 degrees C (68-77 degrees F). See bottom of box for lot number and expiration date.